MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM; KNEE CEMENTED FEMUR
Model Number 02.18.003RM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 april 2023: lot 2105455: (b)(6) items manufactured and released on 18-may-2021.Expiration date: 2026-05-04.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional devices involved: batch reviews performed on 19 april 2023 moto partial knee 02.18.If4.08.Rm tibial insert fix s4 rm - 8mm (k162084) lot 2103536: (b)(6) items manufactured and released on 05-may-2021.Expiration date: 2026-04-22.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold without any similar reported event during the period of review.Moto partial knee 02.18.Tf4.Rm tibial tray fix cemented s4 rm (k162084) lot 2103556: (b)(6) items manufactured and released on 27-may-2021.Expiration date: 2026-05-11.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 1 year 6 months after the primary, the patient came in reporting pain and the cause is unknown.The surgeon revised the patient from moto to sphere and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16885914
Report Number3005180920-2023-00334
Device Sequence Number6140406
Product Code HSX
UDI-Device Identifier07630030895586
UDI-Public07630030895586
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model Number02.18.003RM
Device Catalogue Number02.18.003RM
Device Lot Number2105455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale